| Model Number |
1581-15-010 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); No Code Available (3191)
| Date of Event |
10/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised for recurrent hemarthrosis.There was posterior medial wear of the tibial insert.Soft tissue releases were performed and a 2mm thinner insert, cvd plus was used to obtain proper soft tissue balance.No other components were revised.Doi: 2010.Dor: (b)(6) 2020.Right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : no lot information available.